MathSciNet Relay Station
MathSciNet bibliographic data
MR2672599 35Q51 (81Q05)
Zhang, Ben-gong; Liu, Zheng-rong; Xiao, Qing New exact solitary wave and multiple soliton solutions of quantum Zakharov-Kuznetsov equation. Appl. Math. Comput. 217 (2010), no. 1, 392–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement